# SDR 2003FA0000294

- Difficulty date: March 16, 2003
- Submitted: March 17, 2003
- Operation: General aviation
- Aircraft: N9656M
- Make and model: Mooney M20C
- Aircraft serial: 2880
- Aircraft time: 3,482 hours
- Engine: Lyc O360A1D
- Engine time: 3,482 hours
- System (JASC): 7120 · Engine Mount Section
- Part: Mount
- Part number: 590000509
- Condition: Broken
- Location: Engine
- Part time: 3,482 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING CONDUCT OF ANNUAL INSPECTION AND AD 75-09-08 COMPLIANCE, FOUND LOWER RH CORNER WELD JUNCTION FULLY BROKEN AND SEPARATED.  SB M20-175 & M20-192 HAD NOT BEEN COMPLETED, THAT WAS DESIGNED TO PREVENT BY INSTALLING GUSSET AT THIS CORNER (P/N 590041-1).  MOUNT WAS FOR 180 HP ENGINE AND NOT UPGRADED.
